Image for Vicks Action Cold & Flu Day - 24 Tablets from Amcal
+ / - Hover over image to Zoom

Vicks Action Cold & Flu Day - 24 Tablets

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your healthcare professional.

$12.99 $9.99 or  999 points
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Whether at home, at work, or at play, a cold and flu is just enough to ruin your day. Take Vicks Action Day Relief to stop both pain and cold symptoms, and make sure you and your plans don't have to suffer.
Product Type
Cold & Flu Medicine
Warnings
Always read the label. Follow the directions for use. Not to be given to Children under 12 years. Warnings: Phenylephrine may cause sleeplessness in some people. Do not use if you have taken other products containing, paracetamol or phenylephrineAsk your doctor or pharmacist before you take if you have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, or are suffering from reduced liver function. If an overdose is taken or suspected, ring the poisons information centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated
Instructions
Who can use this? Adults and Children 12 years and over. How many should be taken: 2 tablets every 4 to 6 hours as necessary. How should it be taken: take with a glass of water. Do not exceed: DAY tablets: Maximum 8 tablets in 24 hours. How long to take it for. Adults if symptoms persist for more than a few days consult a doctor. Children and adolescents (12-17 year): Do not take longer than 48 hours at a time, unless advised by a doctor.
Storage & Disposal
Store below 30 Degrees Celsius in a dry, dark place.

Ingredients

Paracetamol - 500mg, Phenylephrine - 10mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 212ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From